MAUDE Adverse Event Report: Zimmer Orthopaedic Mfg. Ltd. NexGen LPS Femoral Component Size G Right; Prosthesis, Knee

Zimmer Orthopaedic Mfg. Ltd. NexGen LPS Femoral Component Size G Right; Prosthesis, Knee
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 09/01/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right knee manipulation under anesthesia to treat pain and loss of range of motion approximately three (3) months following right knee arthroplasty.No additional information is available.
 
Additional Manufacturer Narrative
Cmp-1060012 d10: concomitant devices - nexgen lps-flex articular surface size gh 5-6 10mm catalog #: 00596404210 lot #: 62894164, nexgen stemmed nonaugmentable tibial component size 6 catalog #: 00598604702 lot #: 62958618 g2: foreign - event occurred in united kingdom.H6 : component code - proposed code is mechanical (g04) - femur.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
NexGen LPS Femoral Component Size G Right
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50412613
Report Number3007963827-2026-00374
Device Sequence Number9107521
Product Code NJL
UDI-Device Identifier00889024405448
UDI-Public(01)00889024405448(17)250331(10)63016113
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P060037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2025
Device Model NumberN/A
Device Catalogue Number00599601702
Device Lot Number63016113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight161 LB